In my last post, I commented on diet pills and that the drugs they used to possess are not allowed in diet pills anymore. I went on to say that you can still get them, just not together. I would like to give some warning about them from personal experience.
When I am taking Bronkaid and Caffeine, I find that I have no appetite, increased body temperature, and I constantly feel nauseous. I am not even taking the full daily dose (1 of each pill 3 times a day for 2 weeks) and I feel twitchy (and not in some kind of fun way) and like my heart is going to explode!
Now, I don't mean to scare anybody with this note. I am only saying that this is how I feel. My boyfriend also takes these pills (and he does the full dose) and feels no different than how he normally does. I would not recommend this if you are sensitive to stimulants.
Remember, my lifting posts are only for the purposes of informing, not scaring. I am sorry if I scare anybody with these posts.
More lifting information soon! My next article is on lifting attire!